This image is not available for purchase in your country.

Petechial lesions due to drug reaction

Petechial lesions due to drug reaction

C047/7303

Rights Managed

30.7 MB (3.5 MB compressed)

2835 x 3780 pixels

23.9 x 32.0 cm ⏐ 9.4 x 12.6 in (300dpi)

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

ISM / SCIENCE PHOTO LIBRARY ISM / SCIENCE PHOTO LIBRARY

Restrictions

Not to be used for advertising or in a defamatory context.

Caption

MODEL RELEASED. Petechial lesions due to drug reaction, on the legs of a 25-year-old woman. These small spots are due to minute haemorrhages. Here, they are a reaction to a drug that the patient is taking. Treatment is of the underlying cause.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Calculate price
  • Add to board